# SDR AW6A200360021

- Difficulty date: April 25, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- Engine: Lyc ALF502*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENTS OUT OF LIMITS ON THE LT WING PANEL BETWEEN RIB 14A AND 15.  REPAIR REQUESTED FOR BAE SYSTEM REF.
